RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 2, Pages 285–296 (Mi mz8143)  

This article is cited in 1 scientific paper (total in 1 paper)

Certain classes of continuous linear operations

O. I. Reinov

Institute of Social and Economical Problems, Academy of Sciences of the USSR

Abstract: Certain classes of continuous linear operators in Banach and locally convex spaces are studied. A characterization of operators $T:X\to Y$, transforming bounded sets of the Banach space $X$ into conditionally weakly compact sets of the Banach space $Y$, is given, and also a particular case where $X=C(K)$ is considered. It is proved that if $E$ is a Fréchet space and $F$ is a complete ($\mathscr{DF}$)-space, then the classes of absolutely summing and Nikodýmizing operators from $E$ into $F$ coincide.

Full text: PDF file (1095 kB)

English version:
Mathematical Notes, 1978, 23:2, 154–159

Bibliographic databases:

UDC: 517
Received: 20.09.1976

Citation: O. I. Reinov, “Certain classes of continuous linear operations”, Mat. Zametki, 23:2 (1978), 285–296; Math. Notes, 23:2 (1978), 154–159

Citation in format AMSBIB
\Bibitem{Rei78}
\by O.~I.~Reinov
\paper Certain classes of continuous linear operations
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 2
\pages 285--296
\mathnet{http://mi.mathnet.ru/mz8143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493471}
\zmath{https://zbmath.org/?q=an:0403.46002|0382.46001}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 2
\pages 154--159
\crossref{https://doi.org/10.1007/BF01153159}


Linking options:
  • http://mi.mathnet.ru/eng/mz8143
  • http://mi.mathnet.ru/eng/mz/v23/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Reinov, “Purely topological characteristics of operators of type $RN$”, Funct. Anal. Appl., 12:4 (1978), 317–319  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020